IJPAM: Volume 61, No. 1 (2010)

ON THE WEIGHTED OSTROWSKI TYPE INEQUALITY
FOR $L_p(a,b)$ AND APPLICATION

Ather Qayyum
Department of Mathematics
University of Hail
P.O. Box 2440, KINGDOM OF SAUDI ARABIA
e-mail: [email protected]


Abstract.The aim of this paper is to develop a weighted Ostrowski type inequality for differentiable mappings whose first derivative belongs to $L-p(a,b)$ ($p>1$). Applications in numerical integration are also given.

Received: March 20, 2010

AMS Subject Classification: 26D10, 35A23

Key Words and Phrases: Ostrowski inequality, integral inequalities, weight function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 1